9 doctors weighed in:

Is it possible to have asthma& have constant lightheadedness as sole sx?Awaken sob, no wheezing. Chest xray shows hyperinflated lungs. Nonsmoker.

9 doctors weighed in
Dr. Joram Seggev
Internal Medicine - Allergy & Immunology
6 doctors agree

In brief: Asthma, possibly

Hyperinflated lungs mean that there is too much air in your lungs that can't go out.
Because of that you may be hyper-ventilating (breathing too much). If that is the case, carbon dioxide in the blood drops and you may become dizzy. If you are not treated by an asthma specialist (allergist/immunologist or pulmonary doctor), see one. Anxiety and tension can also cause such symptoms.

In brief: Asthma, possibly

Hyperinflated lungs mean that there is too much air in your lungs that can't go out.
Because of that you may be hyper-ventilating (breathing too much). If that is the case, carbon dioxide in the blood drops and you may become dizzy. If you are not treated by an asthma specialist (allergist/immunologist or pulmonary doctor), see one. Anxiety and tension can also cause such symptoms.
Dr. Joram Seggev
Dr. Joram Seggev
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Yes

Hyperinflated lung suggests that you have asthma.
Some people hyperventilate when they have an asthma attack leading to light-headedness and at times tingling in hands and feet. However it is unusual to have constant light-headedness even with hyperventilation and nocturnal sob is more typical for asthma. You need to consult your doctor.

In brief: Yes

Hyperinflated lung suggests that you have asthma.
Some people hyperventilate when they have an asthma attack leading to light-headedness and at times tingling in hands and feet. However it is unusual to have constant light-headedness even with hyperventilation and nocturnal sob is more typical for asthma. You need to consult your doctor.
Dr. John Chiu
Dr. John Chiu
Thank
Dr. Olga Nilova
Pediatrics

In brief: BP and Potassium

I would recommend to check a blood pressure as well as potassium level, it may be low especially due to albuterol use in asthmatics, and cause lightheadedness.

In brief: BP and Potassium

I would recommend to check a blood pressure as well as potassium level, it may be low especially due to albuterol use in asthmatics, and cause lightheadedness.
Dr. Olga Nilova
Dr. Olga Nilova
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors